MAUDE Adverse Event Report: ZIMMER BIOMET, INC. LINER ELEVATED RIM 36 MM I.D.; PROSTHESIS, HIP

ZIMMER BIOMET, INC. LINER ELEVATED RIM 36 MM I.D.; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 00-8753-05601 63494016 shell with cluster holes porous 56 mm o.D.Size kk for use with kk liners; 00771100710 64189580 femoral stem 12/14 neck taper plasma sprayed press-fit cementless size 7.5 standard offset reduced neck length.Report source: foreign country: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported patient¿s hip was revised approximately one week post implantation due to disassociation of the liner from the cup.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: h2; h3; h6 complaint sample was evaluated and the reported event was confirmed.Visual examination of the returned product/provided pictures identified nicks and gouges to the locking feature around the liner, scallops, and part face.A screw hole was noted through the liner.Potentially from the explant technique used.No other damage was noted.The device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
LINER ELEVATED RIM 36 MM I.D.
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9503420
Report Number0001822565-2019-05370
Device Sequence Number1541778
Product Code LPH
UDI-Device Identifier00889024149786
UDI-Public(01)00889024149786
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K151448
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2021
Device Model NumberN/A
Device Catalogue Number00875201236
Device Lot Number63663603
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/04/2019
Supplement Date Received by Manufacturer04/13/2020
Initial Report FDA Received Date12/20/2019
Supplement Report FDA Received Date04/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROSTHESIS, HIP; PROSTHESIS, HIP
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age39 YR